# SDR DALA2021062103361

- Difficulty date: June 18, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 80,775 hours, 15,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1805 COCKPIT EMERGENCY EXIT LIGHT FLASHES ON AND OFF THROUGHOUT FLIGHT DISTRACTING ESPECIALLY AT NIGHT ON LANDING. CORRECTIVE ACTION: RESET EMERGENCY LIGHT SYSTEM, OPERATION IS NORMAL. (LP 7310738)
